Differential and Integral Equations
- Differential Integral Equations
- Volume 10, Number 5 (1997), 893-904.
A degree-theoretic approach for the study of eigenvalue problems in variational-hemivariational inequalities
The aim of this paper is to study a class of eigenvalue problems of variational-hemivariational type.
Differential Integral Equations, Volume 10, Number 5 (1997), 893-904.
First available in Project Euclid: 1 May 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 49J40: Variational methods including variational inequalities [See also 47J20]
Secondary: 34B15: Nonlinear boundary value problems 35P05: General topics in linear spectral theory 47J10: Nonlinear spectral theory, nonlinear eigenvalue problems [See also 49R05] 47J20: Variational and other types of inequalities involving nonlinear operators (general) [See also 49J40]
Goeleven, D.; Motreanu, D. A degree-theoretic approach for the study of eigenvalue problems in variational-hemivariational inequalities. Differential Integral Equations 10 (1997), no. 5, 893--904. https://projecteuclid.org/euclid.die/1367438624